# SDR IXXA05SMN233S

- Difficulty date: October 13, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Improper
- Location: Xw 435.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, LT OTBD FLAP UPPER SKIN HAS NON STANDARD REPAIR, XW 435.000.  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-2-5 FIG 1, EO SEMAN # 20051210 DATED 09-21-05.  REMOVED FASTENERS IAW DC8 SRM 51-1-21, DC8 SRM 51-3-0.  REMOVED DAMAGED SECTION IAW DC8 SRM 57-2-5 FIG 1.  PERFORMED DETAIL VISUAL INSP OF REWORKED AREA.  NEITHER CRACK NOR CORROSION FOUND.  FAB`D NEW PLATING SEGMENT (AL2024T3 0.050”), SPLICE (AL2024T3 0.063”), FILLER (AL2024T3 0.020”) IAW DC8 SRM 57-2-5 FIG 1 (SHEET 1-2), DC8 SRM 57-7-1 FIG 4, TR#57-94 ITEMS “Q”, “V”. CLEANED, TREATED, PRIMED AREA, REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW DC8 SRM 57-2-5 FIG
